# SDR ASAA2015090512937

- Difficulty date: September 5, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 34,150 hours, 10,486 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL IMBALANCE TANK 1 AND 2 OF 1,700.  LT SIDE LOW.  NO LEAKS.  RAN QRH.  OPS NORMAL AFTER REBALANCE.  ACFT GROUNDED.  NO FURTHER INSPECTIONS REQUIRED BASED ON CRITERIA GIVEN BY FLIGHT CREW.  OK FOR CONTINUED SERVICE, REF MM 05-51-48.
